# SDR CALA2025030300470

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 96,573 hours, 22,902 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Stage of operation: AP
- How discovered: L
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TE DISAGREE EICAS  WHEN MOVING FLAP LEVER FROM 20 TO 25 AT 167KT S FOLLOWED QRH NO ROLL PERFORMED FSCU BITE CHECK ON ALL 3 FSCU''S WITH NO FAULTS RECONFIGURED AC TO NORMAL AND PERFORMED FIM TASK 27-51 FAULT TREE 818 FOUND NO FAULTS CYCLED FLAPS TRU ALL POSITIONS SEVERAL TIMES WITH NO MSG .A/C RETURNED TO SERVICE PER FIM TASK .
